# SDR GAIA00587

- Difficulty date: September 11, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N6810
- Make and model: Boeing 727223
- Aircraft serial: 19485
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING HEAVY CHECK FOUND: HORIZONTAL ANGLE CORRODED ON 950 BULKHEAD CLOSURE LBL70 WL165.   CORRECTIVE ACTION: REMOVED & REPLACED HORIZONTAL ANGLE IAW B727 SRM 51-30-5 & 51-30-2
